# SDR ASAA2024032248601

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 6,342 hours, 1,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L1 Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH SLIDE LIGHT WILL NOT ILLUMINATE. GROUNDED - YES. REPLACED LAMP FOR FWD LH SLIDE LIGHT REF AMM 33-51-04. LAMP TEST GOOD. NO DEFECTS NOTED.
